I am newly diagnosed. I have a (by the numbers) mild case of Hashimoto's. I am being treated with 50 mcg of Synthroid. It has only been a week of treatment. Some days I swear I am more hyper than others. Some other days, I am cold and more bloated and feel more hypo.
Does this swing last for: hours, days, weeks, etc?
Does this swing continue even when I am optimized on meds?
I have also been diagnosed with hasimoto's and on 150 mcg of levoxyl. I swear there are days, like today, i have all the hyper sysmptoms, sweating, insensitivity to heat, shaky hands, insomnia, etc. Last blood work was 8.5 tsh. this is really confusing....
I am not sure. I just started Armour in January/Febuary of this year. I felt nothing the first few weeks, then I began to become very hyper. I already have or have had antibodies for both hyper and hypothyroidism, so I know what it feels like to be hyper.
With my small dose os 30mg of Armour, I am quite hyper. My last labs were extremely hyper and my next appt. is on Monday which I assume will be the same news.
Some days lately, I feel like I am adjusting and coming down from being hyper and some days I don't. After living like a zombie for the last year, it is amazing to feel the energy come back into my body again. So, far, for the first time, I am missing my period this month. I wonder because of stress of college and being hyper the last few months now.
I don't have an answer, the thyroid is complicated.
Hi Heidi - What was your TPO number. Mine was 17, but still in the normal range. Does that mean I don't have Hashi's. Someone said I do, because it is showing antibody's regarding how big the number is. Anyone else agree?